Ein neues Zusammenhangsmaß für ordinalskalierte Merkmale / A New Measure of Association for Ordinal Variables
Vogel Friedrich and
Wiede Torben
Additional contact information
Vogel Friedrich: Lehrstuhl für Statistik, Universität Bamberg, Feldkirchenstraße 21, 96052 Bamberg
Wiede Torben: Lehrstuhl für Statistik, Universität Bamberg, Feldkirchenstraße 21, 96052 Bamberg
Journal of Economics and Statistics (Jahrbuecher fuer Nationaloekonomie und Statistik), 1994, vol. 213, issue 1, 1-30
Abstract:
The paper discusses the construction of a new measure of association for ordinal variables in contingency tables. The association is measured under the condition of given marginal distributions of these variables because these marginal distributions essentially determine the association between the variables. For that reason the construction of the measure is based on suitable modified distances (on the position) of the given two-dimensional frequency distribution to the two-dimensional frequency distributions which are derived from the given marginal distributions and which are characterized by complete monotone positive and negative respectively association. The suggested measure possesses the desirable properties.
Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
https://doi.org/10.1515/jbnst-1994-0102 (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:jns:jbstat:v:213:y:1994:i:1:p:1-30
DOI: 10.1515/jbnst-1994-0102
Access Statistics for this article
Journal of Economics and Statistics (Jahrbuecher fuer Nationaloekonomie und Statistik) is currently edited by Peter Winker
More articles in Journal of Economics and Statistics (Jahrbuecher fuer Nationaloekonomie und Statistik) from De Gruyter
Bibliographic data for series maintained by Peter Golla ().